# SDR 99ZZZX137

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18022
- Make and model: Cessna 150L
- Aircraft serial: 15073738
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SA646612
- Condition: Failed
- Location: Exhaust
- Part time: 1,752 hours
- Component: Supairpart, SA10220A20P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE PART FAILED INSIDE CYLINDER CAUSING SUBSEQUENT ENGINE FAILURE AND EMERGENCY LANDING.  VALVE FACE SEEMED TO SEPARATE FROM STEM IN SEVERAL PIECES.  SUBMITTER STATED THIS IS THE SECOND FAILURE OF THIS TYPE IN 931 HOURS.
